Algorithms for deterministic balanced subspace identification

Markovsky, JC Willems, P Rapisarda, BLM De Moor

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)755-766
    Number of pages12
    JournalAutomatica
    Volume41
    Issue number5
    DOIs
    Publication statusPublished - May 2005

    Keywords

    • exact deterministic subspace identification
    • balanced model reduction
    • approximate system identification
    • MPUM
    • LINEAR-SYSTEMS
    • MODEL-REDUCTION

    Cite this

    Markovsky, Willems, JC., Rapisarda, P., & De Moor, BLM. (2005). Algorithms for deterministic balanced subspace identification. Automatica, 41(5), 755-766. https://doi.org/10.1016/j.automatica.2004.10.007